Ghent University Academic Bibliography

Advanced

On rational cardinality-based inclusion measures.

Bernard De Baets UGent, Hans De Meyer UGent and Helga Naessens UGent (2002) FUZZY SETS AND SYSTEMS. 128(2). p.169-183
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
FUZZY SETS AND SYSTEMS
Fuzzy Sets Syst.
volume
128
issue
2
pages
169-183 pages
Web of Science type
Article
Web of Science id
000176093600003
JCR category
MATHEMATICS, APPLIED
JCR impact factor
0.55 (2002)
JCR rank
78/156 (2002)
JCR quartile
2 (2002)
ISSN
0165-0114
language
English
UGent publication?
yes
classification
A1
id
161868
handle
http://hdl.handle.net/1854/LU-161868
date created
2004-01-14 13:39:00
date last changed
2016-12-19 15:46:05
@article{161868,
  author       = {De Baets, Bernard and De Meyer, Hans and Naessens, Helga},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  language     = {eng},
  number       = {2},
  pages        = {169--183},
  title        = {On rational cardinality-based inclusion measures.},
  volume       = {128},
  year         = {2002},
}

Chicago
De Baets, Bernard, Hans De Meyer, and Helga Naessens. 2002. “On Rational Cardinality-based Inclusion Measures.” Fuzzy Sets and Systems 128 (2): 169–183.
APA
De Baets, Bernard, De Meyer, H., & Naessens, H. (2002). On rational cardinality-based inclusion measures. FUZZY SETS AND SYSTEMS, 128(2), 169–183.
Vancouver
1.
De Baets B, De Meyer H, Naessens H. On rational cardinality-based inclusion measures. FUZZY SETS AND SYSTEMS. 2002;128(2):169–83.
MLA
De Baets, Bernard, Hans De Meyer, and Helga Naessens. “On Rational Cardinality-based Inclusion Measures.” FUZZY SETS AND SYSTEMS 128.2 (2002): 169–183. Print.